# SDR FDEA202301100062

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA7339
- Condition: Damaged
- Location: N/A
- Component: Floorboard
- Component part number: ADA7339
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CTR PANEL AT STA 770 HAS  IMPACT DAMAGE FABRICATED NEW FLOORBOARD REF FEDEX DWG SRZ-25-005 MAJOR REPAIR
